# SDR DL757101231

- Difficulty date: May 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 78,793 hours, 40,756 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND EMERGENCY PATH LIGHTS VERY DIM AT ROWS 19-27.  MX REPLACED THE BATTERY PACK.  OPS CHECK WAS GOOD.
